Do not worry!! Neosporen is mostly vaseline so this will NOT hurt your boy at all.He could get a little soft stool if he continues to eat it so just do not put any more on tonight.
He will be just fine!!Please let me know if you have any more questions. I am happy to help.
Hmmmmmmmmmm I do not know about the zinc. Neosporen is mostly vaseline but this product has a lot more chemicals in it.Some zincs can be harmful.
I would watch him very carefully. If he starts vomiting or becomes lethargic you should take him to the ER.
Hopefully if he just licked ac tiny dab he should be OK.
I will be here a while so let me know if anything changes.
Hopefully if he just licked a tiny dab he should be OK.
does it look like this
No this is NOT serious at all!! It is caused by a blocked sebaceous gland. Just use stridex or other human acne pad on it. Discard any plastic dishes as they promote it and use metal or china
Let me know if you still have any questions.
You are very welcome. It is my pleasure to help someone as lovely as you and your sweet baby.
I will always be here for both of you.